Alert archive / Alaska / Blizzard Warnings in 2006

Blizzard Warning 6, NWS Anchorage, AK

December 22, 2006

NWS Anchorage, AK issued this blizzard warning at Dec 22, 2006, 8:48 AM AKST. It took effect at Dec 22, 2006, 1:48 PM AKST. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 22, 2006, 8:48 AM AKST (17:48 UTC)
In effect from
Dec 22, 2006, 1:48 PM AKST
Expired
Dec 23, 2006, 10:00 AM AKST
In force
20 hr
Issued by
NWS Anchorage, AK

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWAK41 PAFC 222248
WSWAER

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
148 PM AST FRI DEC 22 2006

AKZ131-231400-
/X.NEW.PAFC.BZ.W.0006.061222T2248Z-061223T1400Z/
NORTHEAST PRINCE WILLIAM SOUND-
INCLUDING THE CITIES OF...VALDEZ...THOMPSON PASS
148 PM AST FRI DEC 22 2006

...BLIZZARD WARNING IN EFFECT UNTIL 5 AM AST SATURDAY FOR 
THOMPSON PASS...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A BLIZZARD
WARNING FOR THOMPSON PASS...WHICH IS IN EFFECT UNTIL 5 AM AST
SATURDAY. 

WINDS OF 35 TO 55 MPH COMBINED WITH SNOW TONIGHT WILL CREATE
FREQUENT WHITE-OUT CONDITIONS THROUGH THOMPSON PASS TONIGHT. WINDS
WILL ABATE SATURDAY MORNING ALLOWING CONDITIONS TO IMPROVE. 

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND
OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED.

$$

AKZ171-230100-
/X.CON.PAFC.SN.Y.0013.000000T0000Z-061223T0100Z/
KODIAK ISLAND-
INCLUDING THE CITY OF...KODIAK CITY
148 PM AST FRI DEC 22 2006

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM AST THIS
AFTERNOON...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM AST THIS AFTERNOON. 

SNOW STARTED EARLIER THIS MORNING WITH UP TO 3 INCHES
ACCUMULATION THUS FAR. SNOW WILL CONTINUE THROUGH MUCH OF THE DAY
BEFORE TAPERING OFF TO SHOWERS. TOTAL SNOW ACCUMULATIONS OF 5 TO
9 INCHES ARE POSSIBLE BY EARLY THIS EVENING. THE SNOW WILL END
QUICKLY THIS EVENING.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
8 follow-up statements
000 
WWAK41 PAFC 222319
WSWAER

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
219 PM AST FRI DEC 22 2006

AKZ131-231130-
/X.CON.PAFC.BZ.W.0006.000000T0000Z-061223T1400Z/
NORTHEAST PRINCE WILLIAM SOUND-
INCLUDING THE CITIES OF...VALDEZ...THOMPSON PASS
219 PM AST FRI DEC 22 2006

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 5 AM AST SATURDAY...

A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 5 AM AST SATURDAY. 

WINDS OF 35 TO 55 MPH COMBINED WITH SNOW TONIGHT WILL CREATE
FREQUENT WHITE-OUT CONDITIONS THROUGH THOMPSON PASS TONIGHT.
WINDS WILL ABATE SATURDAY MORNING ALLOWING CONDITIONS TO IMPROVE.

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND
OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED.

$$

AKZ171-230600-
/X.EXT.PAFC.SN.Y.0013.000000T0000Z-061223T0600Z/
KODIAK ISLAND-
INCLUDING THE CITY OF...KODIAK CITY
219 PM AST FRI DEC 22 2006

...SNOW ADVISORY NOW IN EFFECT UNTIL 9 PM AST THIS EVENING...

THE SNOW ADVISORY HAS BEEN EXTENDED UNTIL 9 PM AST THIS EVENING
FOR KODIAK. 

SNOW WILL CONTINUE INTO THIS EVENING. TOTAL SNOW ACCUMULATIONS OF 
6 TO 11 INCHES ARE POSSIBLE BY EARLY THIS EVENING. THE SNOW WILL
END LATER THIS EVENING. 

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. 

$$
000 
WWAK41 PAFC 230107
WSWAER

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
407 PM AST FRI DEC 22 2006

AKZ125-231315-
/X.EXA.PAFC.BZ.W.0006.000000T0000Z-061223T1400Z/
WESTERN PRINCE WILLIAM SOUND-
INCLUDING THE CITIES OF...WHITTIER...SEWARD...GIRDWOOD...
MOOSE PASS
407 PM AST FRI DEC 22 2006

...BLIZZARD WARNING IN EFFECT UNTIL 5 AM AST SATURDAY FOR 
SEWARD TO MOOSE PASS...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A BLIZZARD
WARNING...WHICH IS IN EFFECT UNTIL 5 AM AST SATURDAY FOR SEWARD TO
MOOSE PASS. 

WINDS GUSTS TO 45 MPH COMBINED WITH SNOW TONIGHT WILL CREATE
FREQUENT WHITE-OUT CONDITIONS FOR THE AREA FROM SEWARD TO MOOSE
PASS. WINDS WILL ABATE SATURDAY MORNING ALLOWING CONDITIONS TO
IMPROVE. 

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND
OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED.

$$

AKZ131-231315-
/X.CON.PAFC.BZ.W.0006.000000T0000Z-061223T1400Z/
NORTHEAST PRINCE WILLIAM SOUND-
INCLUDING THE CITIES OF...VALDEZ...THOMPSON PASS
407 PM AST FRI DEC 22 2006

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 5 AM AST SATURDAY 
FOR THOMPSON PASS...

A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 5 AM AST SATURDAY FOR
THOMPSON PASS. 

WINDS OF 35 TO 55 MPH WITH GUSTS AS HIGH AS 70 MPH COMBINED WITH
SNOW TONIGHT WILL CREATE FREQUENT WHITE-OUT CONDITIONS THROUGH
THOMPSON PASS TONIGHT. WINDS WILL ABATE SATURDAY MORNING ALLOWING
CONDITIONS TO IMPROVE. 

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND
OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED. 

$$

AKZ101-231315-
/X.NEW.PAFC.SN.Y.0014.061223T0900Z-061224T1400Z/
ANCHORAGE-
INCLUDING THE CITIES OF...ANCHORAGE...EAGLE RIVER...INDIAN...
EKLUTNA
407 PM AST FRI DEC 22 2006

...SNOW ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM AST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM AST
SUNDAY. 

SNOW WILL BEGIN AROUND MIDNIGHT AND CONTINUE THROUGH EARLY SUNDAY
MORNING. UP TO 2 INCHES OF SNOW IS EXPECTED TONIGHT. 4 TO 8 INCHES
OF SNOW ARE EXPECTED SATURDAY AND ANOTHER 4 TO 8 INCHES SATURDAY
NIGHT. SNOWFALL WILL TAPER OFF SUNDAY MORNING. 

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. 

$$

AKZ171-230600-
/X.CON.PAFC.SN.Y.0013.000000T0000Z-061223T0600Z/
KODIAK ISLAND-
INCLUDING THE CITY OF...KODIAK CITY
407 PM AST FRI DEC 22 2006

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST THIS EVENING...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST THIS EVENING. 

SNOW WILL CONTINUE INTO THIS EVENING. TOTAL SNOW ACCUMULATIONS OF
6 TO 11 INCHES ARE POSSIBLE BY EARLY THIS EVENING. THE SNOW WILL
END LATER THIS EVENING.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
000 
WWAK41 PAFC 230115
WSWAER

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
415 PM AST FRI DEC 22 2006

AKZ171-230700-
/X.UPG.PAFC.SN.Y.0013.000000T0000Z-061223T0600Z/
/X.EXB.PAFC.BZ.W.0006.000000T0000Z-061223T0700Z/
KODIAK ISLAND-
INCLUDING THE CITY OF...KODIAK CITY
415 PM AST FRI DEC 22 2006

...BLIZZARD WARNING IN EFFECT UNTIL 10 PM AST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A BLIZZARD
WARNING...WHICH IS IN EFFECT UNTIL 10 PM AST THIS EVENING. THE
SNOW ADVISORY IS NO LONGER IN EFFECT. 

STRONG WINDS OF 30 TO 45 MPH WILL CREATE WHITEOUT CONDITIONS
ACROSS KODIAK ISLAND THIS EVENING. SNOW WILL ALSO CONTINUE THIS
EVENING WITH UP TO THREE INCHES OF ADDITIONAL SNOWFALL POSSIBLE.
SNOWFALL SHOULD TAPER OFF LATER THIS EVENING...WITH VISIBILITIES
IMPROVING AS WELL.

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND
OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED.

$$

AKZ131-231315-
/X.CON.PAFC.BZ.W.0006.000000T0000Z-061223T1400Z/
NORTHEAST PRINCE WILLIAM SOUND-
INCLUDING THE CITIES OF...VALDEZ...THOMPSON PASS
415 PM AST FRI DEC 22 2006

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 5 AM AST SATURDAY...

A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 5 AM AST SATURDAY. 

WINDS OF 35 TO 55 MPH WITH GUSTS AS HIGH AS 70 MPH COMBINED WITH
SNOW TONIGHT WILL CREATE FREQUENT WHITE-OUT CONDITIONS THROUGH
THOMPSON PASS TONIGHT. WINDS WILL ABATE SATURDAY MORNING ALLOWING
CONDITIONS TO IMPROVE.

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND
OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED.

$$

AKZ125-231315-
/X.CON.PAFC.BZ.W.0006.000000T0000Z-061223T1400Z/
WESTERN PRINCE WILLIAM SOUND-
INCLUDING THE CITIES OF...WHITTIER...SEWARD...GIRDWOOD...
MOOSE PASS
415 PM AST FRI DEC 22 2006

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 5 AM AST SATURDAY...

A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 5 AM AST SATURDAY. 

WINDS GUSTS TO 45 MPH COMBINED WITH SNOW TONIGHT WILL CREATE
FREQUENT WHITE-OUT CONDITIONS FOR THE AREA FROM SEWARD TO MOOSE
PASS. WINDS WILL ABATE SATURDAY MORNING ALLOWING CONDITIONS TO
IMPROVE.

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND
OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED.

$$

AKZ101-231315-
/X.CON.PAFC.SN.Y.0014.061223T0900Z-061224T1400Z/
ANCHORAGE-
INCLUDING THE CITIES OF...ANCHORAGE...EAGLE RIVER...INDIAN...
EKLUTNA
415 PM AST FRI DEC 22 2006

...SNOW ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM
AST SUNDAY...

A SNOW ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM
AST SUNDAY. 

SNOW WILL BEGIN AROUND MIDNIGHT AND CONTINUE THROUGH EARLY SUNDAY
MORNING. UP TO 2 INCHES OF SNOW IS EXPECTED TONIGHT. 4 TO
8 INCHES OF SNOW ARE EXPECTED SATURDAY AND ANOTHER 4 TO 8 INCHES
SATURDAY NIGHT. SNOWFALL WILL TAPER OFF SUNDAY MORNING.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
000 
WWAK41 PAFC 230124 CCA
WSWAER

URGENT - WINTER WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE ANCHORAGE AK
421 PM AST FRI DEC 22 2006

AKZ171-230700-
/X.UPG.PAFC.SN.Y.0013.000000T0000Z-061223T0600Z/
/X.COR.PAFC.BZ.W.0006.000000T0000Z-061223T0700Z/
KODIAK ISLAND-
INCLUDING THE CITY OF...KODIAK CITY
421 PM AST FRI DEC 22 2006

...BLIZZARD WARNING IN EFFECT UNTIL 10 PM AST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A BLIZZARD
WARNING...WHICH IS IN EFFECT UNTIL 10 PM AST THIS EVENING. THE
SNOW ADVISORY IS NO LONGER IN EFFECT. 

STRONG WINDS OF 30 TO 45 MPH WITH GUSTS TO 55 MPH WILL CREATE
WHITEOUT CONDITIONS ACROSS KODIAK ISLAND THIS EVENING. SNOW WILL
ALSO CONTINUE THIS EVENING WITH UP TO THREE INCHES OF ADDITIONAL
SNOWFALL POSSIBLE. SNOWFALL SHOULD TAPER OFF LATER THIS
EVENING...WITH VISIBILITIES IMPROVING AS WELL.

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND
OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED.

$$

AKZ131-231330-
/X.CON.PAFC.BZ.W.0006.000000T0000Z-061223T1400Z/
NORTHEAST PRINCE WILLIAM SOUND-
INCLUDING THE CITIES OF...VALDEZ...THOMPSON PASS
421 PM AST FRI DEC 22 2006

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 5 AM AST SATURDAY...

A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 5 AM AST SATURDAY. 

WINDS OF 35 TO 55 MPH WITH GUSTS AS HIGH AS 70 MPH COMBINED WITH
SNOW TONIGHT WILL CREATE FREQUENT WHITE-OUT CONDITIONS THROUGH
THOMPSON PASS TONIGHT. WINDS WILL ABATE SATURDAY MORNING ALLOWING
CONDITIONS TO IMPROVE.

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND
OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED.

$$

AKZ125-231330-
/X.COR.PAFC.BZ.W.0006.000000T0000Z-061223T1400Z/
WESTERN PRINCE WILLIAM SOUND-
INCLUDING THE CITIES OF...WHITTIER...SEWARD...GIRDWOOD...
MOOSE PASS
421 PM AST FRI DEC 22 2006

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 5 AM AST SATURDAY FOR SEWARD TO MOOSE PASS...

A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 5 AM AST SATURDAY FOR
SEWARD TO MOOSE PASS.

WINDS GUSTS TO 45 MPH COMBINED WITH SNOW TONIGHT WILL CREATE
FREQUENT WHITE-OUT CONDITIONS FOR THE AREA FROM SEWARD TO MOOSE
PASS. WINDS WILL ABATE SATURDAY MORNING ALLOWING CONDITIONS TO
IMPROVE.

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND
OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED.

$$

AKZ101-231330-
/X.COR.PAFC.SN.Y.0014.061223T0900Z-061224T1400Z/
ANCHORAGE-
INCLUDING THE CITIES OF...ANCHORAGE...EAGLE RIVER...INDIAN...
EKLUTNA
421 PM AST FRI DEC 22 2006

...SNOW ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM
AST SUNDAY...

A SNOW ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM
AST SUNDAY. 

SNOW WILL BEGIN AROUND MIDNIGHT AND CONTINUE THROUGH EARLY SUNDAY
MORNING. UP TO 2 INCHES OF SNOW IS EXPECTED TONIGHT. 4 TO
8 INCHES OF SNOW ARE EXPECTED SATURDAY AND ANOTHER 4 TO 8 INCHES
SATURDAY NIGHT. SNOWFALL WILL TAPER OFF SUNDAY MORNING. TOTAL
STORM ACCUMULATION OF 8 TO 16 INCHES WITH THE HIGHEST AMOUNTS
ALONG THE HILLSIDE.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
000 
WWAK41 PAFC 230446
WSWAER

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
746 PM AST FRI DEC 22 2006

AKZ131-231400-
/X.CON.PAFC.BZ.W.0006.000000T0000Z-061223T1400Z/
NORTHEAST PRINCE WILLIAM SOUND-
INCLUDING THE CITIES OF...VALDEZ...THOMPSON PASS
746 PM AST FRI DEC 22 2006

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 5 AM AST SATURDAY
 THROUGH THOMPSON PASS...

A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 5 AM AST SATURDAY THROUGH
THOMPSON PASS.

WINDS OF 35 TO 55 MPH WITH GUSTS AS HIGH AS 70 MPH COMBINED WITH
SNOW TONIGHT WILL CREATE FREQUENT WHITE-OUT CONDITIONS THROUGH
THOMPSON PASS TONIGHT. WINDS WILL ABATE SATURDAY MORNING ALLOWING
CONDITIONS TO IMPROVE.

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND
OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED.

$$

AKZ125-231400-
/X.CON.PAFC.BZ.W.0006.000000T0000Z-061223T1400Z/
WESTERN PRINCE WILLIAM SOUND-
INCLUDING THE CITIES OF...WHITTIER...SEWARD...GIRDWOOD...
MOOSE PASS
746 PM AST FRI DEC 22 2006

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 5 AM AST SATURDAY
 FOR SEWARD TO MOOSE PASS AND FOR WHITTIER...

A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 5 AM AST SATURDAY
FOR SEWARD TO MOOSE PASS AND FOR WHITTIER.

WINDS GUSTS TO 45 MPH COMBINED WITH SNOW TONIGHT WILL CREATE
FREQUENT WHITE-OUT CONDITIONS FOR THE AREA FROM SEWARD TO MOOSE
PASS AND ALSO IN THE TOWN OF WHITTIER. WINDS WILL ABATE SATURDAY MORNING
ALLOWING CONDITIONS TO IMPROVE.

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND
OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED.

$$

AKZ171-230700-
/X.CON.PAFC.BZ.W.0006.000000T0000Z-061223T0700Z/
KODIAK ISLAND-
INCLUDING THE CITY OF...KODIAK CITY
746 PM AST FRI DEC 22 2006

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 10 PM AST THIS
EVENING...

A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 10 PM AST THIS
EVENING. 

STRONG WINDS OF 30 TO 45 MPH WITH GUSTS TO 55 MPH WILL CREATE
WHITEOUT CONDITIONS ACROSS KODIAK ISLAND THIS EVENING. SNOW WILL
ALSO CONTINUE THIS EVENING WITH UP TO THREE INCHES OF ADDITIONAL
SNOWFALL POSSIBLE. SNOWFALL SHOULD TAPER OFF LATER THIS EVENING...
WITH VISIBILITIES IMPROVING AS WELL.

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND
OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED.

$$

AKZ101-231700-
/X.CON.PAFC.SN.Y.0014.061223T0900Z-061224T1400Z/
ANCHORAGE-
INCLUDING THE CITIES OF...ANCHORAGE...EAGLE RIVER...INDIAN...
EKLUTNA
746 PM AST FRI DEC 22 2006

...SNOW ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM
AST SUNDAY...

A SNOW ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM
AST SUNDAY. 

SNOW WILL BEGIN AROUND MIDNIGHT AND CONTINUE THROUGH EARLY SUNDAY
MORNING. UP TO 2 INCHES OF SNOW IS EXPECTED TONIGHT. 4 TO
8 INCHES OF SNOW ARE EXPECTED SATURDAY AND ANOTHER 4 TO 8 INCHES
SATURDAY NIGHT. SNOWFALL WILL TAPER OFF SUNDAY MORNING. TOTAL
STORM ACCUMULATION OF 8 TO 16 INCHES WITH THE HIGHEST AMOUNTS
ALONG THE HILLSIDE.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
000 
WWAK41 PAFC 230658
WSWAER

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
958 PM AST FRI DEC 22 2006

AKZ171-230800-
/X.CAN.PAFC.BZ.W.0006.000000T0000Z-061223T0700Z/
KODIAK ISLAND-
INCLUDING THE CITY OF...KODIAK CITY
958 PM AST FRI DEC 22 2006

...BLIZZARD WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE
BLIZZARD WARNING. 


$$

AKZ131-231400-
/X.CON.PAFC.BZ.W.0006.000000T0000Z-061223T1400Z/
NORTHEAST PRINCE WILLIAM SOUND-
INCLUDING THE CITIES OF...VALDEZ...THOMPSON PASS
958 PM AST FRI DEC 22 2006

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 5 AM AST SATURDAY FOR THOMPSON PASS...

A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 5 AM AST SATURDAY FOR THOMPSON PASS. 

WINDS OF 35 TO 55 MPH WITH GUSTS AS HIGH AS 70 MPH COMBINED WITH
SNOW TONIGHT WILL CREATE FREQUENT WHITE-OUT CONDITIONS THROUGH
THOMPSON PASS TONIGHT. WINDS WILL ABATE SATURDAY MORNING ALLOWING
CONDITIONS TO IMPROVE.

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND
OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED.

$$

AKZ125-231400-
/X.CON.PAFC.BZ.W.0006.000000T0000Z-061223T1400Z/
WESTERN PRINCE WILLIAM SOUND-
INCLUDING THE CITIES OF...WHITTIER...SEWARD...GIRDWOOD...
MOOSE PASS
958 PM AST FRI DEC 22 2006

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 5 AM AST SATURDAY FOR SEWARD TO
MOOSE PASS AND FOR WHITTIER......

A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 5 AM AST SATURDAY FOR SEWARD TO
MOOSE PASS AND FOR WHITTIER.... 

WINDS GUSTS TO 45 MPH COMBINED WITH SNOW TONIGHT WILL CREATE
FREQUENT WHITE-OUT CONDITIONS FOR THE AREA FROM SEWARD TO MOOSE
PASS AND ALSO IN THE TOWN OF WHITTIER. WINDS WILL ABATE SATURDAY
MORNING ALLOWING CONDITIONS TO IMPROVE.

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND
OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED.

$$

AKZ101-231900-
/X.CON.PAFC.SN.Y.0014.061223T0900Z-061224T1400Z/
ANCHORAGE-
INCLUDING THE CITIES OF...ANCHORAGE...EAGLE RIVER...INDIAN...
EKLUTNA
958 PM AST FRI DEC 22 2006

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 AM AST SUNDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 AM AST SUNDAY. 

SNOW WILL BEGIN AROUND MIDNIGHT AND CONTINUE THROUGH EARLY SUNDAY
MORNING. UP TO 2 INCHES OF SNOW IS EXPECTED TONIGHT. 4 TO
8 INCHES OF SNOW ARE EXPECTED SATURDAY AND ANOTHER 4 TO 8 INCHES
SATURDAY NIGHT. SNOWFALL WILL TAPER OFF SUNDAY MORNING. TOTAL
STORM ACCUMULATION OF 8 TO 16 INCHES WITH THE HIGHEST AMOUNTS
ALONG THE HILLSIDE.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
000 
WWAK41 PAFC 231401
WSWAER

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
501 AM AST SAT DEC 23 2006

AKZ131-231515-
/X.CAN.PAFC.BZ.W.0006.000000T0000Z-061223T1400Z/
NORTHEAST PRINCE WILLIAM SOUND-
INCLUDING THE CITIES OF...VALDEZ...THOMPSON PASS
501 AM AST SAT DEC 23 2006

...BLIZZARD WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELED THE
BLIZZARD WARNING. 

$$

AKZ101-231515-
/X.CAN.PAFC.SN.Y.0014.000000T0000Z-061224T1400Z/
ANCHORAGE-
INCLUDING THE CITIES OF...ANCHORAGE...EAGLE RIVER...INDIAN...
EKLUTNA
501 AM AST SAT DEC 23 2006

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELED THE SNOW
ADVISORY. 

$$

AKZ125-231900-
/X.EXT.PAFC.BZ.W.0006.000000T0000Z-061223T1900Z/
WESTERN PRINCE WILLIAM SOUND-
INCLUDING THE CITIES OF...WHITTIER...SEWARD...GIRDWOOD...
MOOSE PASS
501 AM AST SAT DEC 23 2006

...BLIZZARD WARNING NOW IN EFFECT UNTIL 10 AM AST THIS MORNING...

THE BLIZZARD WARNING IS NOW IN EFFECT UNTIL 10 AM AST THIS
MORNING. 

WINDS GUSTS TO 35 MPH COMBINED WITH SNOW WILL CREATE FREQUENT
WHITE-OUT CONDITIONS FOR THE AREA FROM SEWARD TO MOOSE PASS AND
ALSO IN THE TOWN OF WHITTIER. WINDS WILL ABATE LATE SATURDAY
MORNING ALLOWING CONDITIONS TO IMPROVE.

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND
OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED.

$$
000 
WWAK41 PAFC 231909
WSWAER

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
1009 AM AST SAT DEC 23 2006

AKZ125-232200-
/X.EXP.PAFC.BZ.W.0006.000000T0000Z-061223T1900Z/
/X.NEW.PAFC.BZ.W.0007.061223T1909Z-061223T2200Z/
WESTERN PRINCE WILLIAM SOUND-
INCLUDING THE CITIES OF...WHITTIER...SEWARD...GIRDWOOD...
MOOSE PASS
1009 AM AST SAT DEC 23 2006

...BLIZZARD WARNING HAS EXPIRED FOR WHITTIER...
...BLIZZARD WARNING IN EFFECT UNTIL 1 PM AST THIS AFTERNOON FOR
SEWARD TO MOOSE PASS...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A BLIZZARD
WARNING...WHICH IS IN EFFECT UNTIL 1 PM AST THIS AFTERNOON. THE
BLIZZARD WARNING IS NO LONGER IN EFFECT. 

WINDS GUSTS TO 35 MPH COMBINED WITH SNOW WILL CREATE FREQUENT
WHITE-OUT CONDITIONS FOR THE AREA FROM SEWARD TO MOOSE PASS.
WINDS WILL ABATE EARLY THIS AFTERNOON ALLOWING CONDITIONS TO
IMPROVE. 

WINDS HAVE DIMINISHED SIGNIFICANTLY IN WHITTIER...SO THE
BLIZZARD WARNING HAS BEEN ALLOWED TO EXPIRE THERE.

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND
OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED.

$$

What forecasters said that day

The local office's own words before this blizzard warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Anchorage, AK wrote its last area forecast discussion before this blizzard warning went out at Dec 21, 11:00 PM AKST, 9 hours 48 minutes earlier.

Area forecast discussion, Dec 21, 11:00 PM AKST, 9 hours 48 minutes before
AREA FORECAST DISCUSSION
SOUTHCENTRAL AND SOUTHWEST ALASKA
400 AM AST FRI DEC 22 2006

.DISCUSSION...

...SUMMARY...
BIG CONCERN IS THE NEXT LOW PRESSURE MOVING NORTH THROUGH THE GULF
OF ALASKA. THIS LOW PRESSURE SYSTEM WILL AFFECT SOUTHCENTRAL
BEGINNING THIS AFTERNOON...WITH SNOW LASTING INTO SATURDAY NIGHT AND
PERHAPS SUNDAY FOR SOME AREAS AS THE LOW MOVES INLAND AND WEAKENS.
PATTERN THEN DRIES OUT A BIT FOR SOUTHCENTRAL EARLY NEXT WEEK. OUT
WEST...A TROUGH AXIS WITH EMBEDDED LOW PRESSURES EXTENDS FROM
NORTHWEST TO SOUTHEAST FROM THE NORTHERN BERING TO SOUTH OF DUTCH
HARBOR. SNOW SHOWERS...HEAVY AT TIMES...ABOUND ACROSS THE BERING AND
ALEUTIANS. THE TROUGH AXIS WILL SLOWLY SHIFT EAST INTO THE
WEEKEND...WITH WEAK HIGH PRESSURE BUILDING INTO THE WESTERN
ALEUTIANS. LITTLE CHANGE IS EXPECTED IN THE SHOWERY REGIME IN THE
WEST...HOWEVER.

...MODELS...
NAM/WRF IS THE MODEL OF CHOICE REGARDING THE STRONG LOW PRESSURE
MOVING NORTH THROUGH THE GULF OF ALASKA. IT INITIALIZED SLIGHTLY
BETTER THAN THE GFS...PARTICULARLY WITH THE MOISTURE ON THE NORTH
AND NORTHWEST SIDE OF THE LOW...THOUGH BOTH MODELS ARE TOO SLOW WITH
THE MOISTURE FIELDS MOVING NORTH. ALSO...NAM/WRF HAS BEEN MORE
CONSISTENT THAN THE GFS IN THE TRACK OF THE LOW. NAM/WRF TAKES THE
LOW MORE INTO PRINCE WILLIAM SOUND...WHILE GFS LAGS THE LOW BACK
TOWARD THE SOUTHERN TIP OF THE KENAI PENINSULA SAT NIGHT. NAM/WRF
ALSO AGREES MORE WITH UKMET AND ECMWF MODELS.

...SOUTHCENTRAL FORECAST SOUTH AND EAST OF THE ALASKA RANGE...
ANOTHER IN A SERIES OF SEEMINGLY COUNTLESS LOW PRESSURES IS
CURRENTLY MOVING NORTH THROUGH THE GULF OF ALASKA AND APPROACHING
SOUTHCENTRAL. WITH ALL THE RECENT SNOWFALL...SEASONAL SNOWFALL IS
NOW UP CLOSE TO NORMAL FOR ANCHORAGE...AND MOUNTAIN SNOWPACK FOR THE
KENAI AND CHUGACH MOUNTAINS IS CLOSE TO NORMAL. MORE SNOW IS ON THE
WAY. THE UPCOMING LOW IS LOOKING QUITE SIMILAR TO THE SYSTEM FROM
THURSDAY...EXCEPT THAT THE LOW IS STRONGER WITH MORE MOISTURE AND
STRONGER WINDS. SNOW TO REACH COASTAL SOUTHCENTRAL BY DUSK
TODAY...WITH SNOW POSSIBLY MOVING INTO ANCHORAGE THIS EVENING WITH
WARM ADVECTION ALOFT AHEAD OF THE SYSTEM. STILL SOME UNCERTAINTY AS
TO HOW THIS PLAYS OUT ESPECIALLY FOR ANCHORAGE AND THE WESTERN
KENAI...DUE TO THE MODEL DISCREPANCIES MENTIONED ABOVE BETWEEN THE
NAM/WRF AND GFS. NAM/WRF CERTAINLY LOOKS BETTER FOR SNOW TONIGHT FOR
ANCHORAGE THAN THE GFS. AS THE LOW MOVES INTO THE SOUND SATURDAY
AFTERNOON (PER NAM/WRF MODEL) COLD ADVECTION WOULD KICK IN WITH
PERHAPS ANOTHER BURST OF SNOW FOR ANCHORAGE. AT THIS POINT...THE
POTENTIAL IS THERE FOR A BIG ANCHORAGE SNOW...BUT THE CONFIDENCE IS
NOT THERE YET TO ISSUE AN ADVISORY. CONFIDENCE IS
HIGH...HOWEVER...FOR COPIOUS SNOWFALL AGAIN FROM THE EASTERN KENAI
AND SOUTHEAST TURNAGAIN ARM OVER TO PRINCE WILLIAM SOUND AND TO
CORDOVA BEGINNING THIS AFTERNOON. RAIN MIGHT MIX IN WITH SNOW IN
CORDOVA...BUT GENERALLY SPEAKING...THERE IS NOT A LOT OF WARM AIR
WITH THIS SYSTEM.

AFTER THIS LOW MOVES INLAND AND DISSIPATES SATURDAY NIGHT AND
SUNDAY...A DIFFERENT WEATHER PATTERN APPEARS TO SET UP FOR NEXT
WEEK. THE LOWS SHOULD TRACK SLIGHTLY FURTHER EAST TOWARD THE
PANHANDLE...WITH COLDER ARCTIC AIR AND DRIER NORTHERLY FLOW FOR
SOUTHCENTRAL. NOT TOTALLY SURE OF THIS PATTERN SHIFT...BUT FEEL THAT
IT IS MORE LIKELY THAN NOT BASED ON GENERAL AGREEMENT BY THE
EXTENDED MODELS. PATTERN OF NEXT WEEK ACTUALLY LOOKS SIMILAR TO THE
PATTERN FOR ALL OF NOVEMBER...BUT HAVE DOUBTS THAT IF THIS COLD DRY
PATTERN SETS UP...THAT IT WILL STAY AS LONG AS IT DID IN NOVEMBER.

...SOUTHWEST MAINLAND FORECAST...
ARCTIC HIGH PRESSURE TO PERSIST OVER THE SOUTHWEST MAINLAND INTO
NEXT WEEK. AREAS OF LOW CLOUDS AND FOG WILL PERSIST...WITH SOME VERY
LIGHT SNOW IN THESE AREAS. WHERE SKIES ARE CLEAR...TEMPERATURES WILL
BE VERY COLD.

...BERING SEA/ALEUTIAN FORECAST...
CHALLENGING FORECAST FOR THE BERING AND ALEUTIANS...AS MULTIPLE WEAK
RENEGADE LOW PRESSURES WILL CONTINUE TO WANDER AROUND. MODELS WILL
CONTINUE TO HAVE PROBLEMS TRACKING AND EVEN IDENTIFYING SOME OF
THESE LOWS...WHICH WILL BRING BURSTS OF SNOW SHOWERS...AS IS
HAPPENING EARLY THIS MORNING IN THE PRIBILOFS FOR EXAMPLE. MOST OF
THESE WEAK LOWS THROUGH THE WEEKEND WILL BE ALONG A TROUGH AXIS FROM
THE NORTHERN BERING SOUTHEAST TO SOUTH OF SAND POINT AND DUTCH
HARBOR. MORE UNIFORM NORTHWEST FLOW WITH SHOWERS WILL PERSIST WEST
OF THE TROUGH AXIS. OVERALL COLD...SHOWERY REGIME...BUT WITH FAIRLY
LIGHT SURFACE WINDS...TO PERSIST OVER THE BERING AND ALEUTIANS
THROUGH NEXT WEEK.

.AER/ALU...WATCH/WARNING SUMMARY
PUBLIC...NONE.
MARINE...STORM WARNINGS 120 132 350.
         GALE WARNING 130.
         HEAVY FREEZING SPRAY WARNINGS 121 140 180 185 410.

FOISY DEC 06

In the hours before

Special weather statement, Dec 22, 8:30 AM AKST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ANCHORAGE AK
130 PM AST FRI DEC 22 2006

AKZ101-111-121-125-131-135-145-171-230900-

...WINTER STORM TO IMPACT SOUTH CENTRAL ALASKA TONIGHT THROUGH SUNDAY
MORNING...

A LOW PRESSURE SYSTEM IN THE GULF OF ALASKA WILL PUSH TOWARD THE
KENAI PENINSULA TONIGHT AND THEN MOVE INLAND NEAR SEWARD SATURDAY
NIGHT.

SNOW DEVELOPED OVER KODIAK THIS MORNING WITH THIS LOW PRESSURE SYSTEM
AND WILL CONTINUE TO SNOW INTO THIS EVENING WITH UP TO 10 INCHES OF
TOTAL SNOW ACCUMULATION. SNOW IS STARTING TO SPREAD OVER THE NORTHERN
GULF COAST THIS AFTERNOON AND WILL SPREAD INTO WESTERN PRINCE WILLIAM
SOUND TO PORTAGE AND SEWARD EARLY THIS EVENING. THE SNOW WILL SPREAD
INTO THE WESTERN KENAI PENINSULA...ANCHORAGE BOWL...MATANUSKA AND
SUSITNA VALLEYS TONIGHT. SNOW WILL REMAIN OVER THESE AREAS INTO
SUNDAY WITH MODERATE TO HEAVY AMOUNTS EXPECTED.

WINDS WILL BE MODERATE TONIGHT WITH SOME AREAS OF BLOWING SNOW OVER
THE EASTERN KENAI PENINSULA INTO THE CORDOVA AREA. THE STRONGEST
WINDS WILL BE THROUGH THE COPPER RIVER DELTA AND THOMPSON PASS AREAS
WITH POSSIBLE DRASTICALLY REDUCED VISIBILITIES IN BLOWING SNOW.

TRAVEL ACROSS MUCH OF SOUTH CENTRAL ALASKA COULD BE HAZARDOUS TONIGHT
INTO SUNDAY.

The office that day

Everything else NWS Anchorage, AK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 22, 2:15 AM AKSTSnow AdvisoryAFC14 hr
Dec 22, 5:30 AM AKSTGale WarningAFC18 hr
Dec 22, 5:30 AM AKSTSmall Craft AdvisoryAFC18 hr
Dec 22, 5:30 AM AKSTStorm WarningAFC18 hr
Dec 22, 11:00 AM AKSTGale WarningAFC12 hr
Dec 22, 11:00 AM AKSTGale WarningAFC24 hr
Dec 22, 11:00 AM AKSTSmall Craft AdvisoryAFC24 hr
Dec 22, 11:00 AM AKSTSmall Craft AdvisoryAFC24 hr
Dec 22, 11:00 AM AKSTHeavy Freezing Spray WarningAFC12 hr
Dec 22, 11:07 AM AKSTSnow AdvisoryAFC18 hr
Dec 22, 11:50 AM AKSTHeavy Freezing Spray WarningAFC11 hr

Nearby

Blizzard Warnings in Alaska, 2006Every blizzard warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.